Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira injection bruise?


09-15-2014, 07:46 AM   #1
MonkeyLing
 
Join Date: Jan 2014
Humira injection bruise?

Last Monday was my first dosage of Humira. The nurse did my first shot and I had no problems giving myself the second one. I decide to do my 3rd and 4th shots that evening since I was on my way to work and didn't know how the medicine was going to affect me.

I started the 3rd shot and pulled it out almost immediately. My husband ended up having to give me the last 2 shots that night.

Now it's been a week since that's happened and I have a horrible horrible dark purple bruise from the botched injection. (it progressively got darker over the week and I think it's about as dark as it's going to go).

Did I just pick a bad spot that won't tolerate an injection or did I cause the bruising since I pulled it out?
09-15-2014, 08:23 AM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Where did you give yourself the shot? Bruising does happen but the fact that it's getting worse is concerning. You might want to ask the dr.
09-15-2014, 09:18 AM   #3
tzvia
Forum Monitor
 
tzvia's Avatar
 
Join Date: Mar 2012
Location: Philadelphia, Pennsylvania
You probably hit a blood vessel by accident. This rarely happens, but when it does it leaves a huge dark bruise that can last for weeks. I had this happen once. Check with your DR
__________________
Diagnosed with Crohn's in 2007, symptoms since 2000.
Hospitalized with bowel obstruction 8/2012
Ileocecectomy with 9" removed 10/2014


Current meds: Entocort, Questran
Past meds: Prednisone, Humira

Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira injection bruise?
Thread Tools


All times are GMT -5. The time now is 11:55 PM.
Copyright 2006-2017 Crohnsforum.com